MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10 concomitants: (b)(6) 02-012-49-3009 - logic cr tib insert slope++, sz 3, 9mm (b)(6) 02-010-03-0330 - logic cr femoral cem, right, sz 3 (b)(6), 1510-s - cemex system fast 70 gm (b)(6) 200-02-32 - three peg patella 32mm (b)(6), 620-00-02 - platelet rich plasma kit with spray tips (b)(6), 620-11-02 - accelerate conc.Sys rep by 620-12-02 (b)(6) sterile disposable containers.
 
Event or Problem Description
Legal case - usa patient id: deborah arns rk rev case-(b)(4).As reported via legal documentation, this patient had a right total knee arthroplasty on (b)(6) 2012.He had right knee revision on (b)(6) 2017, approximately 4 years 9 months after their initial replacement surgery.Postoperative diagnosis: fractured polyethylene failure with polyethylene debris resulting in severe synovitis.Loose femoral component was present.Post op visit of (b)(6) 2017 patient has resumed all activities without restriction.No instability or pain, has very good range of motion and no other symptoms.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, fracture, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21233627
Report Number1038671-2025-00411
Device Sequence Number8630040
Product Code JWH
UDI-Device Identifier10885862003959
UDI-Public10885862003959
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2022
Device Model NumberLGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Device Catalogue Number02-012-45-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/28/2025
Date Device Manufactured07/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight70 KG